# SDR DALA2023081706705

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 70,299 hours, 22,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 EMERGENCY LIGHTS AND OVHD LTS AT DOORS 1L/R AND 2L/R AND IN BETWWEN FLICKERING ON AND OFF THROUGHOUT FLIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATTERY PACK M730. REF B757 AMM 33-51 LIGHTS CHECK GOOD. OK FOR SERVICE. (9966164)
